Commutator estimates and the Euler and Navier‐Stokes equations T Kato, G Ponce
Communications on Pure and Applied Mathematics 41 (7), 891-907, 1988
2117 1988 Well‐posedness and scattering results for the generalized Korteweg‐de Vries equation via the contraction principle CE Kenig, G Ponce, L Vega
Communications on Pure and Applied Mathematics 46 (4), 527-620, 1993
1625 1993 A bilinear estimate with applications to the KdV equation C Kenig, G Ponce, L Vega
Journal of the American Mathematical Society 9 (2), 573-603, 1996
959 1996 Oscillatory integrals and regularity of dispersive equations CE Kenig, G Ponce, L Vega
Indiana University Mathematics Journal 40 (1), 33-69, 1991
944 1991 Well-posedness of the initial value problem for the Korteweg-de Vries equation CE Kenig, G Ponce, L Vega
Journal of the American Mathematical Society 4 (2), 323-347, 1991
798 1991 Introduction to nonlinear dispersive equations F Linares, G Ponce
Springer, 2014
796 2014 On the ill-posedness of some canonical dispersive equations CE Kenig, G Ponce, L Vega
492 2001 The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices CE Kenig, G Ponce, L Vega
485 1993 Global existence of small solutions to a class of nonlinear evolution equations G Ponce
Nonlinear Analysis: Theory, Methods & Applications 9 (5), 399-418, 1985
412 1985 Global, small amplitude solutions to nonlinear evolution equations S Klainerman, G Ponce
Communications on Pure and Applied Mathematics 36 (1), 133-141, 1983
398 1983 Small solutions to nonlinear Schrödinger equations CE Kenig, G Ponce, L Vega
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 10 (3), 255-288, 1993
383 1993 Persistence properties and unique continuation of solutions of the Camassa-Holm equation AA Himonas, G Misiołek, G Ponce, Y Zhou
Communications in Mathematical Physics 271, 511-522, 2007
259 2007 Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations CE Kenig, G Ponce, L Vega
Inventiones mathematicae 134, 489-545, 1998
248 1998 On the global well-posedness of the Benjamin-Ono equation G Ponce
232 1991 On the (generalized) Korteweg-de Vries equation CE Kenig, G Ponce, L Vega
208 1989 Quadratic forms for the 1-D semilinear Schrödinger equation C Kenig, G Ponce, L Vega
Transactions of the American Mathematical Society 348 (8), 3323-3353, 1996
189 1996 Local regularity of nonlinear wave equations in three space dimensions G Ponce, TC Sideris
Communications in partial differential equations 18 (1-2), 169-177, 1993
166 1993 The Cauchy problem for quasi-linear Schrödinger equations. CE Kenig, G Ponce, L Vega
Inventiones mathematicae 158 (2), 2004
163 2004 Global stability of large solutions to the 3D Navier-Stokes equations G Ponce, R Racke, TC Sideris, ES Titi
Communications in Mathematical Physics 159, 329-341, 1994
160 1994 Well-Posedness of the Euler and Navier-Stokes Equations in the Lebesgue Spaces T Kato, P Gustavo
Revista matemática iberoamericana 2 (1), 73-88, 1986
153 1986